# SDR CA000118013

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Heat
- Part number: NF20216402
- Condition: Failed
- Location: Cockpit
- Part time: 12,211 hours
- Component: Braero
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WINDSHIELD HEAT UNSERVICEABLE.   WINDSHIELD REPLACED.
